Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrea22

Clenziderm?

So this is my first time posting, and wow do I have a problem with acne. It's been about a year now, and I my skin and acne have become more severe, more scarred, and more noticable. It hurts me to even go out anymore. I've literally shut myself off from the world, besides university classes and hanging out sparatically with a few friends, I dont leave my house. and I don't WANT to leave my house. I'm on the Clenziderm system which my esthetician advised. I have been on it for roughly 3 weeks now, and it's only gotten worse. It has a 5% BPO serum in it which I am suppose to use every 3rd night, but because of the pain it caused me the first time I used it, I'm using it every week now. I used it last night again and it seemed to make it even worse. It feels like its scabbing the skin. Also, the first time I used it my face became quite swollen. It feels like some of the acne is now under the skin, in a way. Although there are obviously many whiteheads on the surface as well. I have to shoot something for my film class tomorrow and I'm so embarrassed to show my face, let alone have it recorded on film. Anyone have any opinions on what I should do? Anyone like the Clenziderm system? Should I stick it out and use the BPO more often?

On a side note, the acne is only on the sides of my face, like under the cheek bone all the way to my mouth, like side burns in a way. And it's pretty darn severe in those areas. The rest of my face is crystal clear. Anyone know why that may be?

post-141081-1290057836_thumb.jpg

I'm not sure if that picture was uploaded but it's disgusting and I can barely stand to look at it. I'm so grossed out :( That's the worst of the sides, fortunately the other side is slightly better. Come to think of it, nothings fortunate about acne. Thanks

post-141081-1290057836_thumb.jpg

Share this post


Link to post
Share on other sites

You might dislike that I am posting this, since some people are completely against Accutane but I definitely recommend it. My face looked just like yours, except more cystic. It was really, really bad and it made me very anti-social. I felt different than everyone else, extremely insecure. The worst part about my acne was that it was so bad that I couldn't see that it was scarring. It needed to be handled as soon as possible to prevent it from leaving permanent marks.

Please check out my log. I am now done with my Accutane treatment and I have tons of pictures from beginning to end. I went from severe skin to completely clear in 5 months. It is not an easy decision but definitely something that should be considered and researched for people with skin like ours.

Good luck with everything :)

*Moderator edit, URL removed - read the board rules that you agreed to when signing up.*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×